# SDR SIMA20150113005

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,859 hours, 24,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER LIGHT INOPERATIVE.  FOUND A LOOSE ELEC CONNECTOR ON RT AFT OVERWING EMER LIGHT.  TIGHTENED ELEC CONNECTOR IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
